MAUDE Adverse Event Report: MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; FEMORAL VENOUS CANNULA

MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; FEMORAL VENOUS CANNULA
Model Number FEM-V1028
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer one (1) unsealed pouch at the bottom.This was identified prior to use.No injury/death was reported.

Brand Name
SURGE CARDIOVASCULAR
Common Device Name
FEMORAL VENOUS CANNULA
Manufacturer (Section D)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids 49505
Manufacturer (Section G)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer Contact
james wisniewski
2140 oak industrial drive ne
grand rapids, MI 49505
6168211323
MDR Report Key20763290
Report Number3017540705-2024-00003
Device Sequence Number18310653
Product Code DWF
UDI-Device Identifier00817278012389
UDI-Public00817278012389
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model NumberFEM-V1028
Device Catalogue NumberFEM-V1028
Device Lot Number06510-021823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown